Aa
A
A
A
Close
Addiction: Substance Abuse Community
32.1k Members
Avatar universal

tramadol detox

Hello, everyone...I am detoxing off tramadol, 500mg daily. This is not my first, however, my first cold turkey and i am on day 2. I always run low after the 1st 2 weeks of my Rx. I don't get them any other way, so when I ran low, I would tapper, obsessing the whole time and be miserable for over a week and then have about 2-4 days until my refill. Such a stupid cycle! It gets to just be enough after awhile. And yet we still do it! I know that life can be so much better/happier off the pills. I said I'd never go back on again but after my c-section and taking Norco again , I went right back to the tramadol. I felt I needed it to get through the day taking care of a baby and living out of state from all family and friends. My husband travels for work alot and if I took my meds, I was super mom. We all know how it goes though. And the running low every month and little detoxes till next Rx is not a way to live. We have a beautiful family and life and my family deserves me at my best. Not my best cause I take a few pills. Today was day 2. I definitely woke up not feeling my best. But I took a few Imodium and pushed fluids, b Vitamins, eating good, no processed food and played outside pretty much all day with my little one and even went to the park and evening walk as well as watched the sunset at the beach. I forced myself to get it together and by afternoon I felt so much better and really enjoyed the evening! Crazy for day 2! My question is..any other Vitamins I should add besides already taking D3, B Vitamins and magnesium. Drinking camomile tea at night and peppermint tea in the afternoon. Definitely helps with over all well being . A hot shower at nap time helped as well and i plan on an Epson salt bath tomorrow. Thanks for listening. I always come on the site but never post. So I'm gonna try somethings different this time e for a difference result! Thanks guys!
5 Responses
Avatar universal
Hello all! Day 3..so far so good! Came across a saying that seemed to resonate..."if happiness is what you seek, you must put in the work" Happy Friday!
317787 tn?1473358451
Hi there! Welcome! I am sure others will be a long soon.  It is good to hear how well you are doing!
Great job! Forcing yourself to keep moving is really good.  Your vitamins sound good.  I have heard that magnesium can help with muscle cramps.
I hope you continue to do as well as you sound.
Take Care, Dee
1 Comments
Hey Thanks so much, Dee!  Evening of day 3 and the only physical complaint would be nausea in the morning and anxiety. But I forced my self to eat a little and drink water and we went for a walk and I was fine. It's funny how comfortable we are just sitting home doing the bare minimum when we are on our "meds" Definitely felt the urge to get outta the house in the afternoon after housework so after nap time we went shopping for a couple things and stopped by the park on our way home. I'm thanking my lucky stars because I know that is so in heard of for just day 3 and the amount I was taking and for how long. Im not saying I am outta the woods for feeling down or bad. But definitely trying to remain positive and active. Thanks again!!! Every comment and advice helps!!!
495284 tn?1333894042
COMMUNITY LEADER
You are lucky as tramadol is very tough to come off of and has alot of side effects.  Are your refills out now?  If not you need to cancel the ones remaining.  It is very important to cut off your supplier.  Be careful of the immodium as you do need to rid your body of the toxins.  You are doing great, eating healthy and exercising.  Keep us posted on how you are doing.
2 Comments
Thank you so much, Sarah! I am thanking my lucky stars how great I feel! I have not had to take the Imodium in 3 days now and I also notice I am not sweating as bad as I always am. Guessing that is a side effect from the tramadol as well as withdrawal. I have made sure to get exercise twice a day since day 2. Even if it is just a 10min brisk walk outside. Still been eating well, craving things little by little which is always a good sign. Definitely getting more things done then usual. I always stayed busy even on the pills, for the most part. But tasks would take alot longer, if a small errand came up and involved leaving the house, it was hard to follow through. Now it's nothing to knock it out right away. As far as my refill goes...I was thought after my last fill from this month was the last till I saw dr. Couple days ago I took the empty bottle out of my cabinet to throw away and I see 1 remaining refill. I threw the bottle out and never canceled it but it will expire soon if I don't fill it before mid nov. Ive been ignoring the fact because I just don't want to even look at it or think about it. I have a board going with all my days numbered and I track am/pm mood and overall well being, everyday since the am of day 2 have been fabulous! So that's my records to look at if I even think about looking at that calendar to refill! Just trying to take it one moment at a time. So far so good! I guess avoiding that refill is not good though and it needs to be cancelled!
Today is day 5 and can't believe how far I've come since evening of day 1!
Avatar universal
Welcome I was in your boat clean now over 90 days you got this you have your whole life ahead of you don't look back keep moving forward this site is the best hope you stick around
1 Comments
Hey thanks so much Corey! How are you feeling these days?
495284 tn?1333894042
COMMUNITY LEADER
Just call and cancel that refill as mid Nov. is a ways away.  It will play games with your head until you do.  As time goes by the head games can start so you want to have all that done.  Are you going to do anything with aftercare?
1 Comments
Good morning. Have not had a chance to check in as the days have been harder since the beginning of my detox. I did call and cancel the refill. Actually just now and I'm still shacking! I was starting to get weak and have bad days and moments and i just can't taking care of a toddler. It makes me feel so much worse at the end of the day. Last night I started thinking of ways to possibly try and get my refill early. Had a terrible few days mentally, even tho the physical withdrawal is pretty much over except the brain zaps and they were horrible last night! Anyways, I called the pharmacy and the Rx is cancelled! I feel a little free but now even more worry is setting in, as I'm sweating and full of anxiety! Ugh! I guess I just gotta keep busy and stay thankful! I know in the long run all we be good, better then ever off the pills. I remember having all that clean time in when I was pregnant and thinking I'm never going back to this again! I'm so much happier! I just wish I was at that point. I know it will take time. Thank you and I'll try and check in again today. Peace & love!
Have an Answer?
Top Addiction Answerers
495284 tn?1333894042
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
For people with Obsessive-Compulsive Disorder (OCD), the COVID-19 pandemic can be particularly challenging.
A list of national and international resources and hotlines to help connect you to needed health and medical services.